i finished my second course of accutane first week of feb and face clear now (touch wood) just a few marks on my face (hyperpigmentation from past acne that is slowly fading with time); my derm gave me differin gel to put on face at night for maintainance to keep pores unclogged. I am scared as my face is clear now that i will get spots all over again however last time acne returned after first course and straight after course i didn't use any maintanence regimen on my face to prevent acne from returning.....has anyone used differin gel after accutane course? if so how was it?? what did it do??
Differin Gel 0.1% After Accutane Courseretinoids
Posted 06 April 2013 - 06:49 AM
I use Differin Cream 0.1% after my accutane.
Cream is more for dry skin (it's milder) and the gel is stronger so it's for oily skin.
You are afraid of not getting new acne but if you will not use Differin your chanses or getting new acne are bigger.
After accutane differin or any tretinoin cream is used for maintanence so your good to go.
Posted 06 April 2013 - 09:14 AM
I wish I would have. I was so convinced I was cured and was only washing my face then it all came back. I say do it!
Posted 06 April 2013 - 11:25 AM
do you just put small amount on cream on usual acne-affected areas?? or all face?
Posted 06 April 2013 - 08:14 PM
I would put it on the area where you are breaking out or where you use to breakout before accutane
Posted 07 April 2013 - 08:12 AM
I think the key word here is preventing.
So you can't prevent forehead acne if your using it on your cheeks.
So full face,your skin will get use to it.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users